MathSciNet Relay Station
MathSciNet bibliographic data
MR2344633 (2008k:60115) 60G60 (60B15 62M15 62M40)
Baldi, Paolo; Marinucci, Domenico Some characterizations of the spherical harmonics coefficients for isotropic random fields. Statist. Probab. Lett. 77 (2007), no. 5, 490–496.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement